MAUDE Adverse Event Report: PR006 PUERTO RICO-ANASCO JACKSON-PRATT 100CC BULB RESERVOIR; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

PR006 PUERTO RICO-ANASCO JACKSON-PRATT 100CC BULB RESERVOIR; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number SU130-1305
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was received and forwarded to the manufacturing facility for investigation.The customer sample was not returned for evaluation.It is vital to the investigation that the customer sample be available for examination and testing.As no lot number was provided, we were unable to trace the device history record (dhr), quality testing performed and corresponding results.The non-conformance report (ncr) data since november 2017 to present was reviewed and no issues that could be related to the condition reported were found.Root cause for the reported concern cannot be identified with the amount of information available.No actions identified, since no evidence of a manufacturing issue was found.We will continue to monitor trends and utilize the information as part of continuous improvement.
 
Event or Problem Description
We have had suctioning issues with the bulb.One patient that ended up with free air in the abdomen was returned to surgery about 12 hours after the surgical procedure, but is fine now.The free air in the abdomen was confirmed by xray and ct scan.I am not sure if it is a nursing error or the bulbs themselves.

Brand Name
JACKSON-PRATT 100CC BULB RESERVOIR
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
MDR Report Key8211919
Report Number1423537-2019-00249
Device Sequence Number18901294
Product Code GCY
UDI-Device Identifier10885380061493
UDI-Public10885380061493
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU130-1305
Device Catalogue NumberSU130-1305
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2018
Initial Report FDA Received Date01/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;